Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

My knee bubbles. Are ther any therapies, exercises, drugs or natural remedies ?

Hi Doc, I am 35 y.o., rarely have time for exercise and slightly overwieght at 145lbs, 5 4 . Everytime i do exercise my knee and bend it or do knee lifts, I can hear a swishing sound as if bubbles are under the skin. Its only on my left knee. My right knee is normal. Its not painful, just uncomfortable right now and noisy. It makes me wonder though if it can worsen. Are ther any therapies, exercises, drugs or natural remedies that you can suggest ? Thank you!
Asked On : Thu, 24 Mar 2011
Answers:  1 Views:  220
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi welcome to Healthcaremagic

The sound that is produced in the knees are due to over-gliding of the lower end of the Femur with the upper end of the Tibia..,
the meniscus which is in between then also contribute to sound..,
not to worry about it, until you have pain or inability to walk...
Hope I have answered your question..

Answered: Fri, 22 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor